# SDR IXKA960013

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 3350 · Emergency Lighting
- Part: Lense
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - POST-FLIGHT - EMERGENCY LIGHT AT ROW 2 NEEDS LENSE AND TO BE SECURED.  REPLACED LENSE AND SECURED EMERGENCY LIGHT.  (X)
